# SDR CALA2014012890253

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 51,755 hours, 20,820 cycles
- Engine: Iae V2522A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 2 ENG.
